Random recurrence equations and ruin in a Markov-dependent stochastic economic environment

Collamore, Jeffrey F. . The Annals of Applied Probability 2009. 19 (4) :1404-1458

Locate this article in:

Bibtex

@article{CIS-256947,
  Author = {Collamore, Jeffrey F.},
  Title = {Random recurrence equations and ruin in a Markov-dependent stochastic economic environment},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {4},
  Year = {2009},
  Pages = {1404--1458},
  Keywords = {Large deviations, Regeneration, Ruin probabilities, Financial time series, perpetuities, Harris recurrent Markov chains}
}

Similar articles